The Exact Distribution of LIML: II
Peter Phillips
No 663, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University
Abstract:
This paper derives the exact probability density function of the limited information maximum likelihood (LIML) estimator of the coefficient vector of the endogenous variables in a structural equation containing n+1 endogenous variables and L >= 1 degrees of overidentification. This generalizes the presently known results for the two endogenous variable case (n+1 = 2) and the leading case analyses in the author's earlier paper (1982). Upon appropriate symbolic translation the results may be applied directly to the maximum likelihood estimator in the multivariate linear functional relationship.
Pages: 23 pages
Date: 1983-02
Note: CFP 618.
References: View references in EconPapers View complete reference list from CitEc
Citations:
Published in International Economic Review (February 1985), 26(1): 21-36
Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d06/d0663.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found
Related works:
Journal Article: The Exact Distribution of LIML: II (1985) 
Journal Article: The Exact Distribution of LIML: I (1984) 
Working Paper: The Exact Distribution of LIML: I (1982) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:663
Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.
Access Statistics for this paper
More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().